# SDR CA060227023

- Difficulty date: February 24, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech F90
- Aircraft time: 5,084 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB4TN3
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: M710501
- Condition: Unserviceable
- Location: Nlg
- Part time: 5,160 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR FAILED TO EXTEND CORRECTLY AS INDICATED BY GEAR IN TRANSIT.  GEAR EXTENDED MANUALLY AND LANDED WITHOUT INCIDENT.  CAUSE UNDER INVESTIGATION AT THIS TIME.
